# SDR SWAA2013100220668

- Difficulty date: September 30, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 20,913 hours, 12,445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sleeve
- Part number: C23102
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR COLLAR OUTER SLEEVE MISSING.  INSTALLED COLLAR IAW SIP.
